# SDR AU010259

- Difficulty date: February 12, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING LOWER SKIN CORRODED AT RIB BAYS NR 14 TO NR 16. RT WING LOWER SKIN CORRODED AT RIB BAYS NR 14 AND NR 15.
